Fexofenadine Hcl And Pseudoephedrine Hcl Recall
Get an alert when a recall is issued.
Questions & Answers
This medication works, but it makes me feel light-headed and a bit disconnected from reality.
Side Effects & Adverse Reactions
Sympathomimetic amines should be used with caution in patients with hypertension, diabetes mellitus, ischemic heart disease, increased intraocular pressure, hyperthyroidism, renal impairment, or prostatic hypertrophy (see CONTRAINDICATIONS). Sympathomimetic amines may produce central nervous system stimulation with convulsions or cardiovascular collapse with accompanying hypotension.
There is currently no legal information available for this drug.
FDA Safety Alerts
There are currently no FDA safety alerts available for this drug.
There is currently no manufacturer warning information available for this drug.
FDA Labeling Changes
There are currently no FDA labeling changes available for this drug.
Fexofenadine HCl 180 mg and pseudoephedrine HCl 240 mg extended-release tablets (24 hour formulation) are indicated for the relief of symptoms associated with seasonal allergic rhinitis in adults and children 12 years of age and older. Symptoms treated effectively include sneezing, rhinorrhea, itchy nose/palate/ and/or throat, itchy/watery/red eyes, and nasal congestion.
Fexofenadine HCl 180 mg and pseudoephedrine HCl 240 mg extended-release tablets (24 hour formulation) should be administered when both the antihistaminic properties of fexofenadine hydrochloride and the nasal decongestant properties of pseudoephedrine hydrochloride are desired (see CLINICAL PHARMACOLOGY).
There is currently no drug history available for this drug.
Fexofenadine HCl 180 mg and Pseudoephedrine HCl 240 mg Extended-Release Tablets USP(24 Hour Formulation) for oral administration contain 180 mg fexofenadine hydrochloride USP for immediate release and 240 mg pseudoephedrine hydrochloride USP for extended release. Tablets also contain as excipients: acetyltributyl citrate, colloidal silicon dioxide, copovidone, croscarmellose sodium, ethylcellulose, hydrogenated vegetable oil, hypromellose, microcrystalline cellulose, polyethylene glycol, sodium stearyl fumarate, talc and titanium dioxide.
Fexofenadine hydrochloride USP, one of the active ingredients of fexofenadine HCl 180 mg and pseudoephedrine HCl 240 mg extended-release tablets USP (24 hour formulation), is a histamine H1-receptor antagonist with the chemical name (±)-4-[1-hydroxy-4-[4- (hydroxydiphenylmethyl)-1-piperidinyl]-butyl]-α, α-dimethyl benzeneacetic acid hydrochloride and the following chemical structure:
The molecular weight is 538.13 and the empirical formula is C32H39NO4•HCl. Fexofenadine hydrochloride is a white to off-white powder. It is soluble in methanol. Fexofenadine hydrochloride is a racemate and exists as a zwitterion in aqueous media at physiological pH.
Pseudoephedrine hydrochloride USP, the other active ingredient of fexofenadine HCl 180 mg and pseudoephedrine HCl 240 mg extended-release tablets USP (24 hour formulation), is an adrenergic (vasoconstrictor) agent with the chemical name [S-(R*,R*)]-α-[1- (methylamino)ethyl]-benzenemethanol hydrochloride and the following chemical structure:
The molecular weight is 201.70 and the molecular formula is C10H15NO•HCl. Pseudoephedrine hydrochloride occurs as fine, white to off-white crystals or powder, having a faint characteristic odor. It is very soluble in water, freely soluble in alcohol; and sparingly soluble in chloroform.